# SDR USAA2010052591031

- Difficulty date: May 14, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 25,954 hours, 17,269 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000400
- Part serial: 0762
- Condition: Worn
- Location: Lt Mlg
- Part time: 25,954 hours, 19,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LANDING GEAR CHANGE - MAJOR REPAIR - LEFT MAIN LANDING GEAR AFT PINTLE PIN SCORED & WORN.  REPLACED LEFT MAIN LANDING GEAR AFT PINTLE PIN.
